# SDR 96ZZZX4664

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 4639311005
- Condition: Plating Missing
- Location: T/R Output
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX OUTPUT SHAFT, SILVER PLATING IS MISSING ON ONE SPOT ON INSIDE DIAMETER OF SHAFT.  NOT ACCEPTABLE IAW CURRENT REM 305 MANUAL.  PART IS NO GOOD AS IS.
